# SDR YENA2018052950221

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 58,888 hours, 21,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT,  FLT CREW WERE INFORMED BY FA1 THAT THEY SMELLED A SLIGHT MUSTY ODOR.  NO ODOR DETECTED IN COCKPIT.   AIRCRAFT IS OK FOR SERVICE.
